# SDR REXA2019011700093

- Difficulty date: January 17, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 60135012552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP IS CRACKED ON TOP OF FRAME 625.30 AND AT THE SAME LEVEL AS STR 14R, IN THE AFT EQUIPMENT BAY. REMOVED AND REPLACED CRACKED CLIP IAW SRM 51-42-21.
